Tantasqua High School Swimming Pool
Open Swim (ending 6/24/17 until the Fall)
Fridays: 5:00 pm – 7:00 pm
Saturdays: 4:00 pm – 7:00 pm
**We end open swim at 6:45pm to allow for changing time.
The building closes at 7:00pm promptly.
Cost: $3.00 per swimmer
Morning Laps (ended 5/19/17 will resume in the Fall)
Tuesdays and Thursdays (only): 6:00 am – 7:00 am
**The general public must be out of the pool by 7:00am, we
end lap swim at 6:45am to allow for changing time.
Cost: $3.00 per swimmer
Pool Parties (closed July and August)
Saturdays: 2:00 – 4:00 pm
Sundays: 11:00 am – 1:00 pm, 2:00 – 4:00 pm or 4:30 – 6:30 pm
Some information regarding the parties. The period is limited to two hours; one hour in the pool and one hour in the party room. The cost is $175 for In District residents & Staff and $200 for Out of District residents. The cost covers the rental of the pool for one hour, the party room for one hour, a lifeguard on duty and a party host to assist you. No limit on the number of people in the party room; however, the pool is limited to 25 bathers (kids & adults), a second lifeguard would cover 25 additional bathers and would be $25 more. Call for more information and dates/times of availability.
Classes are held in the Winter/Spring and the Fall each year. The One-day Registration will be posted prior to the classes beginning. Registration is done on a first come first serve basis.
Your questions and comments are appreciated at firstname.lastname@example.org
Or call Kristen Kemp, Pool Coordinator, at 508-347-9301 ext. 0919.
Pool is closed on all Holidays and snow days when the school is closed and
closed most long holiday weekends. Email if questionable.
***The pool schedule is subject to change without notice.
ONE DAY ONLY – First come first serve
Saturday, September 16, 2017
9:00 – 10:00 am in the Field House lobby
Instructor: Kristen Kemp
& Lifeguards assisting lessons
Preschool Lessons for ages 3 – 4.
Youth Lessons for ages 5 and up.
Wednesday nights 9/27/17 – 11/15/17 (8 lessons)
Preschool Lessons (30 minutes each)
4:30-5:00pm & 5:00-5:30 pm
Youth Lessons (45 minutes each):
Beginner lessons from 5:30-6:15 pm (for beginner swimmers 5 and up)
Advanced lessons 6:15-7:00 pm (must be able to swim the length of the pool on their own, swimmers will be learning/developing swim strokes)
There are 20 Preschool openings (2 classes, 10 swimmers max in each class)
and 30 Youth openings, Beginner (15 max) and Advanced (15 max)
Once a class fills I cannot accept any further registrations.
All sessions are held at the Tantasqua Regional High School Swimming Pool – Please use the Field House entrance.
***Check is made payable to Tantasqua Regional High School or TRHS
Any questions should be emailed to email@example.com and you will receive a reply.